ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i10.10
pages 1-12

On Mathematical modeling of Fractional-Differential Dynamics of Flushing Process for Saline Soils with Parallel Algorithms Usage

Vsevolod A. Bogaenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Iurii G. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

要約

Fractional-differential mathematical model for investigation of abnormal dynamics of flushing process for salted ground massifs is constructed. The corresponding boundary value problems are stated for fractional-differential equations of filtration and mass transfer, algorithm for numerical solving is proposed, approach for parallelization of computations on graphic processors is stated, example of construction of closed form of problem solution in the case of averaging of field of filtration velocities is stated.


Articles with similar content:

Atomic Functions and the Construction of New Windows in Problems of Digital Speech Analysis and Modeling
Telecommunications and Radio Engineering, Vol.56, 2001, issue 1
Miklhail Alekseevich Basarab, Victor Filippovich Kravchenko, Hector Manuel Perez-Meana
Extremal Regularization of Hydrodynamic Multidimensional Equations
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov
Mathematical Model of Geoinformatics for Investigation of Dynamics for Locally Nonequlibrium Geofiltration Processes
Journal of Automation and Information Sciences, Vol.43, 2011, issue 12
Vladimir M. Bulavatskiy
ACTIVE CANCELLATION OF THE CROSSFLOWIN A SUBSONIC BOUNDARY LAYER ON AN OBLIQUE WING
TsAGI Science Journal, Vol.46, 2015, issue 3
Sergey Viktorovich Manuilovich
On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko